# SDR SWAA2013022012904

- Difficulty date: February 17, 2013
- Submitted: February 20, 2013
- Operation: Air carrier
- Aircraft: N410WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 27897
- Aircraft time: 40,424 hours, 23,412 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 207377
- Condition: Missing
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MOST FORWARD LENS COVER ON LEFT EMERGENCY FLOOR LIGHTING MISSING.  CLEARING LP: 8857756.   INSTALLED EMERGENCY LIGHTING TRACK LENS PER AMM CLEARING # 94911.
